# SDR CALA0000639

- Difficulty date: May 8, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,072 hours, 19,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO RT TIE DOWN TRACK CORRODED UNDER NUT PLATES AT FS 522 - 636, L27R.  THE TIE DOWN TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-2.
